Ask an expert
Question

11 May 2004

Lithium
Hi
I was wondering if you could please help me. I am looking for information on Lithium. I know someone that has Bipola and he has been on it for over a year and they have stopped taking it, they would like to know if there are any side effects and what it will do now that he has stopped taking it. Is it dangerous? If you could please five me any feed back on this.
Many thanks
Answer 389 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Trinity, if he stops taking it, he might become sick again. He might become depressed or manic – both of them being serious. Let me know if you have more questions. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.